Jump to content

Pat1138

Senior Member
  • Posts

    521
  • Joined

  • Last visited

  • Days Won

    1

Pat1138 last won the day on December 16 2013

Pat1138 had the most liked content!

About Pat1138

  • Birthday 01/30/1975

Profile Information

  • Gender
    Male
  • Location
    Illinois

Pat1138's Achievements

Senior Member

Senior Member (6/9)

94

Reputation

  1. I hope you have a great day :)

  2. I'm sorry you are having such a hard time starting your sertraline. I had a hard time, too. I remember when I first started sertraline and my GP took me from 50mg to 100mg in a couple of weeks. I asked to move up to 75mg and he said, "They don't make a 75mg." So, unless it was a specifically made pill, at that dosage, then he thought it didn't exist. Going right to 100mg was rough, I had all the side effects that you have described, and I just had to stick it out until they went away. For me, the side effects started to fade after 3 or 4 weeks. Then I felt so much better, and my anxiety felt a lot better.
  3. There is a Psych marathon on the t.v. and I've got it on in the background. I love this show.
  4. We had some more snow today. I think it was about 3 inches.
  5. I don't feel too bad. My ocd was giving me trouble yesterday and the day before, but it hasn't bothered me much today. So, that's good.
  6. Welcome back, tattered. I'm glad you're feeling so good. I know zoloft has helped me a lot, and you helped me a lot when I was getting back on zoloft. Thank you. I hope you continue to feel good.
  7. I have had that experience in the past, when I started and when I restarted. The thing is, 20 days is still pretty early in the dosage time, and your body is still getting used to it. Having ups and downs with it is still pretty normal. I hope you feel better soon.
  8. I had every one of the side effects you mentioned at one point or another. They would come and go through the weeks of the initial side effects. If it's only been 11 days, then that is still pretty early, and it could take a few weeks for the initial side effects to wear off and go away. For me, it took almost 3 weeks for the initial side effects to wear off, but everyone reacts differently to this medication, so it's hard to say how long it will take for you. I think the insomnia side effect was the worst one for me. I didn't realize that some pills like Zoloft give you an energy boost. So, I stopped taking my Zoloft at night and started taking it in the morning or afternoon. I also avoided caffeinated foods and drinks as much as I could, especially later in the day. Maybe you could talk to your doctor about taking a sedating medication at bedtime. I think a few of the other people here have done that to fight the insomnia, so you might want to search for those posts. For the loss of appetite, I just tried to eat what little I could when I could. I do remember being a little more hungry at night, so I would eat what I could. It wasn't much, sometimes it would just be some applesauce or some yogurt or something like that. For the dizziness, headaches, tingling etc, etc. They would just come and go, and I just tried to power on through them and let them fade over time. Eventually, the side effects went away and I felt really good, so much better than I thought I would feel. That's what kept me going through the initial side effects, hearing from people on this forum that they eventually felt better or felt like their old selves again. I can't think of anything else. I wish I could help more. I hope the side effects fade for you soon. I hope you feel better soon.
  9. Take it easy, take it easy Don't let the sound of your own wheels Drive you crazy Lighten up while you still can Don't even try to understand Just find a place to make your stand And take it easy Take It Easy by The Eagles
  10. Really windy and cloudy. Tonight it looks like we are going to get some freezing rain.
  11. I hope you are having an amazing day! : ) ღ Lindsay

×
×
  • Create New...